RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 6, Pages 1296–1300 (Mi dan44253)  

MATHEMATICS

Interpolation theorems for operators admitting estimates in terms of derivatives

N. S. Bakhvalov, B. I. Berezin, Ю. L. Bessonov

Lomonosov Moscow State University

Full text: PDF file (490 kB)

Bibliographic databases:
UDC: 517.51
Presented: С. М. Никольский
Received: 03.10.1980

Citation: N. S. Bakhvalov, B. I. Berezin, Ю. L. Bessonov, “Interpolation theorems for operators admitting estimates in terms of derivatives”, Dokl. Akad. Nauk SSSR, 256:6 (1981), 1296–1300

Citation in format AMSBIB
\Bibitem{BakBerBes81}
\by N.~S.~Bakhvalov, B.~I.~Berezin, Ю.~L.~Bessonov
\paper Interpolation theorems for operators admitting estimates in terms of derivatives
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 6
\pages 1296--1300
\mathnet{http://mi.mathnet.ru/dan44253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0606467}
\zmath{https://zbmath.org/?q=an:0482.46044}


Linking options:
  • http://mi.mathnet.ru/eng/dan44253
  • http://mi.mathnet.ru/eng/dan/v256/i6/p1296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020